# SDR SWAA2021050563751

- Difficulty date: April 12, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N8614M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36908
- Aircraft time: 28,118 hours, 12,391 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR STRUCTURE;PANEL 242SF TOP SKIN FIBER STRANDS SHOWING (MARKED) / REPAIRED DAMAGE TO UPPER SURFACE FACESHEET ON FLOORBOARD 242SF IAW B737-800 SRM 53-00-50-2R-0 REV. 71 REPAIR GENERAL AND SRM 53-00-50-2R-1 REV. 71 TAPO TEST GOOD.
